# SDR AALA201701249005

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 43,611 hours, 28,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L2 DOOR HANDLE TO DISARM OR ARM DOOR SLIDE IS HARD TO OPERATE.  MAINTENANCE REMOVED DEBRIS FROM GIRT BAR FLOOR FITTINGS AND ACCOMPLISHED CHECK OF ARM CONTROL HANDLE IAW MM 52-13-22.
